Local uniqueness and convergence of iterative methods for nonsmooth variational inequalities

Houyuan Y. Jiang, Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

33 Citations (Scopus)

Abstract

In this paper, we study nonsmooth variational inequalities. Using nonsmooth analysis, we characterize various monotonicity properties of locally Lipschitzian functions and give some sufficient conditions to guarantee the local uniqueness of solutions to variational inequalities. Two iterative algorithms are also presented to solve nonsmooth variational inequalities.
Original languageEnglish
Pages (from-to)314-331
Number of pages18
JournalJournal of Mathematical Analysis and Applications
Volume196
Issue number1
DOIs
Publication statusPublished - 15 Nov 1995
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this